# SDR SWAA075908

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 71,156 hours, 67,261 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: 6545166
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, LT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED PUSH ROD PER MM.
